Projective representations of the generalized symmetric groups
Banach Center Publications, Tome 26 (1990) no. 2, pp. 299-302
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_2_299_302,
author = {J. F. Humphreys},
title = {Projective representations of the generalized symmetric groups},
journal = {Banach Center Publications},
pages = {299--302},
year = {1990},
volume = {26},
number = {2},
doi = {10.4064/-26-2-299-302},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-299-302/}
}
TY - JOUR AU - J. F. Humphreys TI - Projective representations of the generalized symmetric groups JO - Banach Center Publications PY - 1990 SP - 299 EP - 302 VL - 26 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/-26-2-299-302/ DO - 10.4064/-26-2-299-302 LA - en ID - 10_4064__26_2_299_302 ER -
J. F. Humphreys. Projective representations of the generalized symmetric groups. Banach Center Publications, Tome 26 (1990) no. 2, pp. 299-302. doi: 10.4064/-26-2-299-302
Cité par Sources :